# SDR AALA202110277815

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737*
- Aircraft serial: 33220
- Aircraft time: 30,421 hours, 12,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 18C HAS LOOSE/ DAMAGED LIGHT ON AISLE SIDE OF PASSENGER SEAT. FOUND SCREWS BACKED OUT OF EMERGENCY LIGHT RESECURED LIGHT, OPERATIONS NORMAL.
